RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Safina, Rimma Marselevna

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:286
Abstract pages:1388
Full texts:397
References:241
E-mail:
Keywords: mixed-type equation, the first boundary value problem, the Dirichlet problem, Keldysh problem, uniqueness, existence.

Subject:

Differential equations of mixed type


http://www.mathnet.ru/eng/person41787
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:safina.r-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/1094193
http://elibrary.ru/author_items.asp?authorid=528930
http://orcid.org/0000-0002-5787-1427
http://www.scopus.com/authid/detail.url?authorId=56166107800

Publications in Math-Net.Ru
2018
1. K. B. Sabitov, R. M. Safina, “The first boundary-value problem for an equation of mixed type with a singular coefficient”, Izv. RAN. Ser. Mat., 82:2 (2018),  79–112  mathnet  elib; Izv. Math., 82:2 (2018), 318–350  isi  scopus
2017
2. R. M. Safina, “Keldysh problem for mixed type equation with strong characteristic degeneration and singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 8,  53–61  mathnet; Russian Math. (Iz. VUZ), 61:8 (2017), 46–54  isi  scopus
3. R. M. Safina, “The Dirichlet problem for a mixed-type equation with strong characteristic degeneracy and a singular coefficient”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:1 (2017),  80–93  mathnet  elib
2015
4. R. M. Safina, “Keldysh problem for Pulkin’s equation in a rectangular domain”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 3(125),  53–63  mathnet  elib
2014
5. R. M. Safina, “Criterion of uniqueness of solution of the Dirichlet problem with axial symmetry for tree-dimensional equation of mixed type with the Bessel operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 6,  78–83  mathnet; Russian Math. (Iz. VUZ), 58:6 (2014), 69–73  scopus
6. R. M. Safina, “Dirichlet problem for Pulkin’s equation in a rectangular domain”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 10(121),  91–101  mathnet
2010
7. F. G. Mukhlisov, R. M. Safina, “О задаче Дирихле с осевой симметрией для уравнения смешанного В-эллиптико–В-гиперболического типа с характеристическим вырождением”, Matem. Mod. Kraev. Zadachi, 3 (2010),  201–204  mathnet
2009
8. R. M. Safina, “О задаче типа Неймана–Трикоми для уравнения смешанного типа с оператором Бесселя”, Matem. Mod. Kraev. Zadachi, 3 (2009),  198–201  mathnet
2008
9. R. M. Safina, “The solution of Tricomi problem for the mixed type equation with Bessel operator with the method of the theory of the integral equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(17) (2008),  29–37  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020